# SDR DALA2023080206273

- Difficulty date: July 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 84,239 hours, 26,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 DOOR 3L COULD NOT ARM. CORRECTIVE ACTION: CLEAR DEBRIS FROM GIRT BAR TRACK. OPS CK SAT PER B757 AMM 25-66. (4957240)
